# SDR CA061103014

- Difficulty date: October 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,253 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006025
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYD FLUID LEAKING FROM LT WHEEL WELL.  WHEN LT GEAR DOORS WERE OPENED TO INSPECT, ENTIRE GEAR BAY WAS COVERED WITH FLUID.  AFTER CLEANING, REPLACING LINE AND PUTTING AIRCRAFT ON JACKS TO CHECK FOR FURTHER LEAKS ALL CHECKED WITHIN MANUFACTURERS LIMITATIONS.  AIRCRAFT RETURNED OT SERVICE. (TC NR 20061103014)
